Discrete Choice with Probabilistic Inversion

RM Cooke, JK Misiewicz

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

    Original languageUndefined/Unknown
    Title of host publicationMathematical Methods in Reliabiltiy
    Editors s.n.
    Place of PublicationGlasgow
    PublisherStrathclyde university
    Pages1-19
    Number of pages19
    Publication statusPublished - 2007
    EventMMR 2007 - Glasgow
    Duration: 1 Jul 20074 Jul 2007

    Publication series

    Name
    PublisherUniversity of Strathclyde

    Conference

    ConferenceMMR 2007
    Period1/07/074/07/07

    Keywords

    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • Conf.proc. > 3 pag

    Cite this

    Cooke, RM., & Misiewicz, JK. (2007). Discrete Choice with Probabilistic Inversion. In s.n. (Ed.), Mathematical Methods in Reliabiltiy (pp. 1-19). Strathclyde university.